International Journal of Advanced Science and Research

International Journal of Advanced Science and Research


ISSN: 2455-4227

Vol. 4, Issue 2 (2019)

On the Negative Pell equation y2 =21x2 - 5

Author(s): MA Gopalan, T Mahalakshmi, K Radha
Abstract: The binary quadratic equation represented by the negative Pelliany2 =21x2 - 5 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbola, parabola.
Pages: 25-31  |  86 Views  25 Downloads
Journals List Click Here Research Journals Research Journals